MathSciNet Relay Station
MathSciNet bibliographic data
MR2555279 (2010i:34144) 34K10 (34B18)
Kong, Debin; Liu, Lishan; Wu, Yonghong Triple positive solutions of a boundary value problem for nonlinear singular second-order differential equations of mixed type with $p$-Laplacian. Comput. Math. Appl. 58 (2009), no. 7, 1425–1432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement